Mean oscillation and commutators of singular integral operators

Svante Janson Dept. of Mathematics, Uppsala University

TBD mathscidoc:1701.332489

Arkiv for Matematik, 16, (1), 263-270, 1977.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:04 uploaded by arkivadmin ] [ 375 downloads ] [ 0 comments ] [ Cited by 148 ]
@inproceedings{svante1977mean,
  title={Mean oscillation and commutators of singular integral operators},
  author={Svante Janson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203504200878298},
  booktitle={Arkiv for Matematik},
  volume={16},
  number={1},
  pages={263-270},
  year={1977},
}
Svante Janson. Mean oscillation and commutators of singular integral operators. 1977. Vol. 16. In Arkiv for Matematik. pp.263-270. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203504200878298.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved